| Model Number |
D-60HL |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical fluid warming|level 1 trauma fast flow disposables d-60hl was leaking.No patient involvement.
Additional Manufacturer Narrative
Device evaluation- two devices were returned for evaluation.The visual inspection of the devices showed no obvious defects.The devices were given functional testing; both were found to allow for priming and warming with no leakage occurring.The reported issue could not be confirmed with the returned devices.The manufacturing process includes the following mitigations against leakage: 100% pressure testing after assembly of drip chamber and iv spike, 100% pressure testing after assembly of the heat exchanger.In addition, the devices are sampled at regular intervals for further testing and inspection.
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).A product sample was received for evaluation.Visual and functional testing were performed.In image 1 a sample with a leak can be seen, however, it is not possible to determine where the leak is coming from according to the image provided.Two samples were received for evaluation ; the samples were received decontaminated without its original package.Picture two the returned samples were visually inspected at a distance of 12 o 16 inches under normal conditions of illumination according procedures.Results: visual inspection revealed that no damage, defects, or discrepancies were found in the sample.Picture three functional test: the sample was test for leak by introducing water in the product.Results: the samples have passed the test successfully; thus, the failure mode report is not confirmed picture four sample one picture five sample two other analysis no other analysis was performed.Root cause cannot be determined since the complaint was not confirmed due to the fact the samples was tested and successfully passed.No actions are required since the complaint was not confirmed.